Approximate Controllability of Nonlinear Fractional Stochastic Systems Involving Impulsive Effects and State Dependent Delay

Authors

  • G. Arthi Department of Mathematics, PSGR Krishnammal College for Women, Coimbatore-641004, India https://orcid.org/0000-0002-6688-4609
  • N. Suriyapriya Department of Mathematics, PSGR Krishnammal College for Women, Coimbatore-641004, India

DOI:

https://doi.org/10.37256/cm.4220232291

Keywords:

approximate controllability, nonlinear stochastic system, fractional impulsive system, state-dependent delay

Abstract

This paper studies the analysis of approximate controllability for the fractional order neutral stochastic impulsive integro-differential systems involving nonlocal condition and State Dependent Delay (SDD). Sufficient conditions are designed to illustrate the evaluation of approximate controllability. It is exhibited that the proposed protocol can explicitly drive the results by Krasnoselskii's fixed point technique and semigroup theory. As a final point, the derived scheme is validated through an example.

Downloads

Published

2023-06-17

How to Cite

1.
Arthi G, Suriyapriya N. Approximate Controllability of Nonlinear Fractional Stochastic Systems Involving Impulsive Effects and State Dependent Delay. Contemp. Math. [Internet]. 2023 Jun. 17 [cited 2024 Jul. 14];4(2):342-57. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2291